EconPapers    
Economics at your fingertips  
 

Radical Structures of Fuzzy Polynomial Ideals in a Ring

Hee Sik Kim, Chang Bum Kim and Keum Sook So

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We investigate the radical structure of a fuzzy polynomial ideal induced by a fuzzy ideal of a ring and study its properties. Given a fuzzy ideal β of R and a homomorphism f : R → R′, we show that if fx is the induced homomorphism of f, that is, fx(∑i=0naixi)=∑i=0nf(ai)xi, then fx-1[(β) x]=(f-1(β)) x.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/7821678

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:7821678

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:7821678